Efficient solution of a wave equation with fractional order dissipative terms

Houssem Haddar 1 Jing-Rebecca Li 1 Denis Matignon 2
1 DeFI - Shape reconstruction and identification
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France, Polytechnique - X, CNRS - Centre National de la Recherche Scientifique : UMR7641
Type de document :
Article dans une revue
Journal of Computational and Applied Mathematics, Elsevier, 2009, 234 (6), pp.2003-2010. 〈10.1016/j.cam.2009.08.051〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00743823
Contributeur : Houssem Haddar <>
Soumis le : samedi 20 octobre 2012 - 21:58:07
Dernière modification le : jeudi 9 février 2017 - 15:10:49

Identifiants

Collections

Citation

Houssem Haddar, Jing-Rebecca Li, Denis Matignon. Efficient solution of a wave equation with fractional order dissipative terms. Journal of Computational and Applied Mathematics, Elsevier, 2009, 234 (6), pp.2003-2010. 〈10.1016/j.cam.2009.08.051〉. 〈hal-00743823〉

Partager

Métriques

Consultations de la notice

214